Pharmacy Health Cetirizine Hayfever and Allergy Relief 70's

NZ$24.99 NZ$15.99
Limited Stock
Quantity
Add To Cart
Pharmacy Health Cetirizine Hayfever and Allergy Relief  70's

24-hour relief from the symptoms of hayfever allergy

*24 Hours relief from hayfever allergy

* Fast acting

* One tablet a day

* Non-drowsy antihistamine

*Pharmacy only medicine

 

Provides relief from the symptoms of:

*Seasonal allergic rhinitis

*Perennial allergic rhinitis

*Symptoms of urticaria (hives) and insect bites

 

Do not use with other antihistamines. Do not use in children under 6 years of age. Do not use if you are allergic to cetirizine containing products. Check first with your doctor or pharmacist if you have any medical conditions. Avoid alcohol while using this medicine. Speak to you doctor or pharmacist before taking this medicine if you are pregnant (or may become pregnant), or breastfeeding, or have kidney problems. Although this medicine is unlikely to affect your ability to drive or operate machinery, a few people may be impaired, and care should be taken.

 

Dosage

Adults & children over 6 years: Take 1 tablet once daily, with or without food, when required. If symptoms persist, consult your doctor or pharmacist.

 

Ingredients

Cetirizine hydrochloride 10 mg

Contains Lactose

NZ$24.99 NZ$15.99
Limited Stock
Quantity
Add To Cart
NZ$24.99 NZ$15.99
Limited Stock
Quantity
Add To Cart